# SDR DXTA2016020306180

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 10,202 hours, 6,357 cycles
- Engine: Allsn AE3007C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 23060567
- Part serial: VWB1309
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG HAS 5 BLADES DAMAGED & BENT.  ACCOMPLISHED FAN BLADE INSPECTION IAW MM 72-21-15-200-801.  R & R 5 FAN BLADES IAW MM 72-21-15-000-801 & 82-21-15-400-801.  INSTALLED BLADE ASSEMBLY, PN 23060567, SN VWB1323. INSTALLED BLADE ASSEMBLY, PN 23089650, SN GKN13497.  REMOVED BLADE ASSEMBLY, PN 23060567, SN VWY1369, INSTALLED BLADE ASSEMBLY PN 23089650, SN GKN13474.
